Inequality and multidimensional well-being

McGillivray, Mark and Shorrocks, Anthony 2005, Inequality and multidimensional well-being, Review of income and wealth, vol. 51, no. 2, pp. 191-193.

Attached Files
Name Description MIMEType Size Downloads

Title Inequality and multidimensional well-being
Author(s) McGillivray, Mark
Shorrocks, Anthony
Journal name Review of income and wealth
Volume number 51
Issue number 2
Start page 191
End page 193
Total pages 3
Publisher Wiley-Blackwell Publishing Ltd.
Place of publication New Haven, Conn.
Publication date 2005-06
ISSN 0034-6586
Language eng
Field of Research 160399 Demography not elsewhere classified
Socio Economic Objective 970116 Expanding Knowledge through Studies of Human Society
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©Journal compilation 2010 International Association for Research in Income and Wealth
Persistent URL http://hdl.handle.net/10536/DRO/DU:30028893

Document type: Journal Article
Collection: Alfred Deakin Research Institute
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 322 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 26 May 2010, 16:07:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.